American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] J. C. Alexander and James A. Yorke. The homotopy continuation method: numerically implementable topological procedures . Trans. Amer. Math. Soc. 242 (1978) 271-284. MR 0478138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William H. Meeks III. Representing homology classes by embedded circles and the existence of circles invariant under isometries. Bull. Amer. Math. Soc. 83 (1977) 1037-1038. MR 0474338.
Abstract, references, and article information   
View Article: PDF

[3] Ronald J. Knill. The Lefschetz fixed point theorem for compact groups . Proc. Amer. Math. Soc. 66 (1977) 148-152. MR 0454962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Morton Brown. A short short proof of the Cartwright-Littlewood theorem . Proc. Amer. Math. Soc. 65 (1977) 372. MR 0461491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher Allday. The rational homotopy of fixed point sets of torus actions. Bull. Amer. Math. Soc. 82 (1976) 893-895. MR 0431229.
Abstract, references, and article information   
View Article: PDF

[6] Harold Bell. A fixed point theorem for plane homeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 778-780. MR 0410710.
Abstract, references, and article information   
View Article: PDF

[7] Dean A. Neumann. Periodic points of continuous maps and Lindemann's independence theorem for exponentials . Proc. Amer. Math. Soc. 61 (1976) 169-170. MR 0433444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jonathan D. Sondow. Fixed points of Anosov maps of certain manifolds . Proc. Amer. Math. Soc. 61 (1976) 381-384. MR 0438398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Holsztyński. On the product and composition of universal mappings of manifolds into cubes . Proc. Amer. Math. Soc. 58 (1976) 311-314. MR 0407832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fred Cohen and Ewing L. Lusk. Configuration-like spaces and the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 56 (1976) 313-317. MR 0425949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Y. Husseini. The fixed-point property of $(2m-1)$-connected $4m$-manifolds . Trans. Amer. Math. Soc. 220 (1976) 343-359. MR 0420601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Jerrard. Erratum to: ``Homology with multiple-valued functions applied to fixed points'' (Trans. Amer. Math. Soc. {\bf 213} (1975), 407--427) . Trans. Amer. Math. Soc. 218 (1976) 406. MR 0402725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Y. Husseini. The products of manifolds with the f.p.p. need not have the f.p.p.. Bull. Amer. Math. Soc. 81 (1975) 441-442. MR 0367981.
Abstract, references, and article information   
View Article: PDF

[14] J. C. Becker, A. Casson and D. H. Gottlieb. The Lefschetz number and fiber preserving maps. Bull. Amer. Math. Soc. 81 (1975) 425-427. MR 0410728.
Abstract, references, and article information   
View Article: PDF

[15] Robin B. S. Brooks, Robert F. Brown, Jingyal Pak and Douglas H. Taylor. Nielsen numbers of maps of tori . Proc. Amer. Math. Soc. 52 (1975) 398-400. MR 0375287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fred Cohen and Ewing L. Lusk. Coincidence point results for spaces with free $Z\sb{p}$-actions . Proc. Amer. Math. Soc. 49 (1975) 245-252. MR 0372846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Jerrard. Homology with multiple-valued functions applied to fixed points . Trans. Amer. Math. Soc. 213 (1975) 407-427. MR 0380778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jingyal Pak. On the fixed point indices and Nielsen numbers of fiber maps on Jiang spaces . Trans. Amer. Math. Soc. 212 (1975) 403-415. MR 0420602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frank Stenger. An algorithm for the topological degree of a mapping in $n$-space. Bull. Amer. Math. Soc. 81 (1975) 179-182. MR 0367982.
Abstract, references, and article information   
View Article: PDF

[20] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information   
View Article: PDF

[21] Fred Cohen and J. E. Connett. A coincidence theorem related to the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 44 (1974) 218-220. MR 0331374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert Connelly. An extension of Brouwer's fixed-point theorem to nonacyclic, set valued functions . Proc. Amer. Math. Soc. 43 (1974) 214-218. MR 0339144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Theodore Chang and Tor Skjelbred. Topological Schur lemma and related results. Bull. Amer. Math. Soc. 79 (1973) 1036-1038. MR 0334263.
Abstract, references, and article information   
View Article: PDF

[24] D. G. Bourgin. Set valued transformations. Bull. Amer. Math. Soc. 78 (1972) 597-599. MR 0324640.
Abstract, references, and article information   
View Article: PDF

[25] Kalyan K. Mukherjea. New methods in coincidence theory . Proc. Amer. Math. Soc. 34 (1972) 615-620. MR 0295343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roger Waggoner. A fixed point theorem for $(n-2)$-connected $n$-polyhedra . Proc. Amer. Math. Soc. 33 (1972) 143-145. MR 0293622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] U. Kurt Scholz. On averaging Lefschetz numbers . Proc. Amer. Math. Soc. 33 (1972) 607-612. MR 0343262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. J. Knill. The Lefschetz fixed point theorem for noncompact locally connected spaces . Trans. Amer. Math. Soc. 174 (1972) 185-198. MR 0315700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. P. Jerrard. On Knaster's conjecture . Trans. Amer. Math. Soc. 170 (1972) 385-402. MR 0309101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Everett Pitcher. Lefschetz formula and Morse inequalities. Bull. Amer. Math. Soc. 77 (1971) 1075-1078. MR 0300300.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2